MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterologie clinique et biologique · 1994

[Hepatitis induced by alpidem (Ananxyl). Four cases, one of them fatal].

Baty V, Denis B, Goudot C, Bas V, Renkes P, Bigard M A, Boissel P, Gaucher P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acute hepatitis related to psychotropic drugs has been rarely reported with anxiolytic treatments. Alpidem (Ananxyl) is a new imidazopyridine derivative with anxiolytic properties which was launched in October 1991. Several cases of acute hepatitis, some severe, were described with this drug and its liver toxicity was questioned. Results of a study monitoring drug side-effects caused this drug to be withdrawn from the market for one year. We report four cases of acute hepatitis and discuss the role of alpidem. All but one case were presented as severe acute hepatitis with hepatic failure. One patient ran a fulminant course and died despite liver transplantation. The mechanism of liver toxicity remains unclear.

Для цитирования: Baty V, Denis B, Goudot C, Bas V, Renkes P, Bigard M A, Boissel P, Gaucher P. [Hepatitis induced by alpidem (Ananxyl). Four cases, one of them fatal].. Gastroenterologie clinique et biologique. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.